On regular fréchet-lie groups VII; The group generated by pseudo-differential operators of negative order

Akira Yoshioka, Yoshiaki Maeda, Hideki Omori, Osamu Kobayashi

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)315-336
    Number of pages22
    JournalTokyo Journal of Mathematics
    Issue number2
    Publication statusPublished - 1984 Dec

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this